# SDR UIEA2022041000284

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 103,017 hours, 19,902 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Sealant
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG.  INBD T/R LOWER BIFURCATION  SEALANT IS FULL OF AIR BUBBLES  AT  AFT AREA PREPARED, CLEANED AND REPAIRED DAMAGED  FIRE RETARDANT AT R/H  ENG  I/B  T/REV  PER  B767-300 AMM; 78-31-00-308-072-H00
